Shop for OTC Vitamins, OTC Medicines, Beauty Cosmetics and Baby Needs.

View Your Cart:    |    Checkout  |    Catalog
McAfee SECURE sites help keep you safe from identity theft, credit card fraud, spyware, spam, viruses and online scams
Order by Phone
1-718-204-7211
  • Shop By Brand
  • Alphabet-Brand-A
  • Alphabet-Brand-B
  • Alphabet-Brand-C
  • Alphabet-Brand-D
  • Alphabet-Brand-E
  • Alphabet-Brand-F
  • Alphabet-Brand-G
  • Alphabet-Brand-H
  • Alphabet-Brand-I
  • Alphabet-Brand-J
  • Alphabet-Brand-K
  • Alphabet-Brand-L
  • Alphabet-Brand-M
  • Alphabet-Brand-N
  • Alphabet-Brand-O
  • Alphabet-Brand-P
  • Alphabet-Brand-Q
  • Alphabet-Brand-R
  • Alphabet-Brand-S
  • Alphabet-Brand-T
  • Alphabet-Brand-U
  • Alphabet-Brand-V
  • Alphabet-Brand-W
  • Alphabet-Brand-X
  • Alphabet-Brand-Y
  • Alphabet-Brand-Z
  • Shop-Other-Brands
Home > All OTC Medicines > Pain and Fever > Pain Relievers - Aspirin containing >
St. Joseph chewable aspirin pain reliever 81mg tablets, orange, Pain and Fever

St.Joseph tablets More items by this brand

Reward Points on this item:1  ?

Quantity:


Need Help? 718-204-7211

St.Joseph chewable aspirin pain reliever 81mg tablets, orange - 36 ea

Temporarily relieves minor aches and pains.
Share Your Review: Write a review
Retail: $3.14 Our Price:$1.63 You Save: $1.51 (48.1%)
    Availability: In Stock

    Usually Ships in 1-2 Business Days
    • UPC:816526010047
    • Protect against stomach upset
    • Enteric coated
    St. Joseph chewable aspirin pain reliever 81mg tablets, orange
    • Coating Helps Protect Against Stomach Upset.
    • Doctor recommended 81mg dose.
    • Enteric coated.
    • Temporarily relieves minor aches and pains.

    Active Ingredients

    Aspirin (81 mg) (NSAID nonsterodial anti-inflammatory).

    Inactive Ingredients

    Butylated Hydroxyanisole (BHT), Dextrates, FDandC Yellow 6 Aluminum Lake, Microcrystalline Cellulose, Modifid Corn Starch, Orange Flavor, Pregelatinized Starch, Sodium Saccharin, Stearic Acid.

    • Drink a full glass of water with each dose.
    • Adults and children 12 years and over, take 4 to 8 tablets every 4 hours while symptoms persist.
    • Do not exceed 48 tablets in 24 hours unless directed by a doctor.
    • Children under 12 years of age do not use unless directed by a doctor.
    • Store at controlled room temperature 15°-30°C (59°-86°F).
    • Do not use if imprinted safety seal under cap is broken or missing.
    • Reyes syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product.
    • When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reyes syndrome, a rare, but serious illness.
    • Allergy alert: Aspirin may cause a severe allergic reaction, which may include: hives, facial swelling, asthma, and shock.
    • Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding.
    • The chance is higher if: Are age 60 or older, have had stomach ulcers or bleeding problems, take blood thinning (anticoagulants) or steroid drug, take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks every day while using this product, take more or for a longer period of time.
    • Do not use if you ever had an allergic reaction to any pain reliever or fever reducer.
    • Ask a Doctor Before Use if: Stomach bleeding warning applies to, have a history of stomach problems, such as heartburn.
    • Have high blood pressure, heart disease, liver cirrhosis, or kidney disease.
    • Have asthma.
    • Are taking a diuretic.
    • Ask a doctor or pharmacist before Use if are taking a prescription drug for: Gout, diabetes, arthritis.
    • Stop use and ask a doctor if:Experience any of the following signs of stomach bleeding, feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better, allergic reaction occurs, pain gets worse or lasts more than 10 days, new symptoms appear, redness or swelling is present.
    • This could be the sign of a serious condition.
    • If pregnant or breast feeding: Ask a health care professional before use.
    • It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
    • Keep out of reach of children. In case of overdose, get medical help right away or contact poison control center right away.
    Shipping Weight : 0.30 lb
    Product Reviews
    Safe Secure Shopping
    Official PayPal Seal
    myotcstore is an Upfront Merchant on TheFind. Click for info.
    Mailing List:
    Product descriptions and images presented on the site are for representational use only and do not constitute or substitute for medical information from your health care or medical professional. Information on this site is provided for informational purposes only. You should read carefully all on correct product packaging and follow the instructions. If you have or suspect that you have a medical problem, promptly contact your health care provider. Information and statements regarding dietary supplements on this site have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease and may be for commercial. Image shown for reference only. Actual item you recieve may differ from shown.
    Copyright © 2007-2014. All Rights Reserved by myotcstore.com Terms & Conditions